# SDR AWXA200301245

- Difficulty date: September 19, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6972495
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON STRINGER 18A RT HORIZONTAL LEG, AT BS 725.  MAINTENANCE CUT OUT CRACKED SECTION OF STRINGER 18A RT AT BS 725 AND PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR FILLER AND RADIUS FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5314-03284-ES1.
